TITLE

Thermodynamic properties of aqueous solutions: Nonsymmetric sticky electrolytes with overlap

AUTHOR(S)
Ying Hu; Jian-wen Jiang; Hong-lai Liu; Prausnitz, John M.
PUB. DATE
February 1997
SOURCE
Journal of Chemical Physics;2/15/1997, Vol. 106 Issue 7, p2718
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Focuses on the Ornstein-Zernike integral equation solved for nonsymmetric electrolytes with stickiness between ions at various distances equal or less than the collision diameter. Hypernetted chain used for the closure inside the hard core; Expressions for correlation functions and thermodynamic properties in terms of the sticky parameters.
ACCESSION #
4270572

 

Related Articles

Share

Read the Article

Courtesy of MICHIGAN ELIBRARY

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics